# SDR R61A20110426

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 9,837 hours, 7,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 006420
- Condition: Inoperative
- Location: Cabin
- Part time: 6,770 hours, 5,444 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER EMERGENCY EXIT IDENTIFIER INOP.  MAINTENANCE REMOVED AND REPLACED RT ELPU PER EMB AMM, OPS CHECK GOOD.
